# SDR SWAA2024021647236

- Difficulty date: January 31, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SEC 1 AFT OF FWD DOOR SIDEWALL TO ZEE SUPPORT CORRODED AROUND NUTPLATE HOLES SECTION 1 BS 490 TO 500; WL 150; RBL 20<[01] REMOVED AND REPLACED FCB AFT SHIELD IAW SRM 51-40-02 AND BOEING DWG 143A0080;[02] VERIFIED.
